Bounds on shifted convolution sums for Hecke eigenforms

Research output: Contribution to journalJournal articleResearchpeer-review


  • Fulltext

    Final published version, 394 KB, PDF document

Shifted convolution sums play a prominent rôle in analytic number theory. Here these sums are considered in the context of holomorphic Hecke eigenforms. We investigate pointwise bounds, mean-square bounds consistent with the optimal conjectural bound, and find asymptotics on average for their variance.

Original languageEnglish
Article number26
JournalResearch in Number Theory
Issue number2
Pages (from-to)1-20
Publication statusPublished - 2022

Bibliographical note

Publisher Copyright:
© 2022, The Author(s).

    Research areas

  • Shifted convolution sums

Number of downloads are based on statistics from Google Scholar and

No data available

ID: 310505840